# SDR MWEA020216

- Difficulty date: April 8, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114013
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CLASS III DOUBLER NEEDS UPGRADE AT STATION 218 LONGERON 25 LEFT.  REMOVED DOUBLER, VERIFIED AS NO CRACKS IN SKIN.  INSTALLED DOUBLER.  REPAIR PLACED ON WATCH ITEM 6712 FOR REINSPECTION PER SRM 53-04 FIGURE 12B.
